# SDR IPXA11565652

- Difficulty date: March 6, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1083-1096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB SEAT TRACK CORRODED AT 4EA NUTPLATE LOCATIONS ON INBD FLANGE, BS 1083 TO BS 1096, LBL 44, WL 208.  REPLACED PART IAW SRM 51-40-02-0G.
